thumbnail

[Book review] Bobwhites in the Rio Grande Plain of Texas, by V.W. Lehmann, Texas A&M University Press, College Station

Journal of Wildlife Management

By:

Links

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
[Book review] Bobwhites in the Rio Grande Plain of Texas, by V.W. Lehmann, Texas A&M University Press, College Station
Series title:
Journal of Wildlife Management
Volume
50
Issue:
3
Year Published:
1986
Language:
English
Contributing office(s):
Patuxent Wildlife Research Center
Description:
521-522
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Journal of Wildlife Management
First page:
521
Last page:
522
Number of Pages:
2